MathSciNet Relay Station
MathSciNet bibliographic data
MR840399 (87k:52030) 52A40
Lutwak, Erwin On some affine isoperimetric inequalities. J. Differential Geom. 23 (1986), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement